# SDR ASAA2023062943800

- Difficulty date: June 29, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,772 hours, 16,312 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT LIGHTS WON'T SHOW "ON" LIGHT DURING PREFLIGHT. GROUNDED - YES. PERFORMED WINDOW HEAT OPS CHECK. WINDOW OVERHEAT FUNCTION GOOD. WINDOW PWR FUNCTION GOOD. PERFORMED BITE OF WINDOW HEAT CONTROLLERS. BITE CHECK GOOD. NO FAULTS IAW B737-800 AMM 30-41-00. WINDOWS WERE IN DUN. SUSPECT THEY WERE PWR CYCLING AS NORMAL. OK FOR SERVICE. ONE BULB INOP ON INDICATOR. REMOVED AND REPLACED ONE BULB IN INDICATOR. LIGHTS CHECK GOOD.
